i have just recently started smoking crystal meth, occassionally maybe 1 to 2 points in a day but i am prescribed clonazapam and celexia is there side effects to combining, besides the regular known dangers of crystal meth
12 Oct 2011
Lorena879, why have you started smoking crystal meth? It will not do anything to help any medical condition and is a very dangerous and addicting substance. Clonazapam has been used to help people stop using crystal meth, from what I've been able to find.
There can't be anything but problems from combining these drugs and I would ask that you stop using the crystal meth immediately. Please!
13 Oct 2011
As the others have said, this is not a good idea. Chrystal meth is such anasty drug. It is just full of poison. It effects your skin, makes your teeth fall out not to mention killing brain cells so that when you talk to people you sound like a... never mind. Stop doing this NOW!! You are NOT doing yourself any favors with this behavior and you will absolutely ruin your looks. I have seen just beautiful girls who start this crap and a few years later you dont even recognize them. They have horrible acne from the nasty poisons coming out of their skin and their teeth are nasty and falling out. You can always tell a tweeker by the way they talk and they way they act and just the look in their eyes. Please dont do this. Of all drugs chrystal is one that will steal your soul!!!
8 Jan 2013
I wish I could help but do have the same concern . I have only tried crystal meth a few times but was worried about interactions with my prescribed Meds. When I did smoke, I skipped out on my Meds which I don't know if that was the answer. But mixing street drugs and prescribed Meds can only lead to trouble I think.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i have been addicted to crystal meth for ten years, and have tried numerous times to quit. the only reason i want to quit is because it is illegle ...
1 answer • 29 Aug 2010
Hello, I have been taking 1mg each night of Clonazepam for a year now and have noticed some strange?
... side effects since starting it. Anytime I get under 5 hours of sleep by choice or not, I experience many side effects the next day. This has ...
1 answer • 12 Sep 2010
I decided to smoke some meth with a friend because I needed to focus and feel good mentally yesterday, then did more this morning. I have the ...
1 answer • 28 Oct 2011
Why am I vomiting brown liquid after smoking crystal meth? my chest bruns and I feel like I have to?
... burp all the time
1 answer • 8 Jan 2012
I am 61 and just started clonazapam for GAD. I cannot take SSRIs, can't tolerate side effects. I managed to not need a benzo for 21 years by ...
3 answers • 22 Jul 2013